MAUDE Adverse Event Report: EXACTECH, INC. UNKNOWN EQUINOXE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. UNKNOWN EQUINOXE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 310-62-47
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 06/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 300-60-01, 295874004 -stemless humeral comp laser cage, size 1 9999 - cage glenoid.
 
Event or Problem Description
It was reported that this 71 y/o female patient was converted a right stemless anatomic shoulder to a reverse total shoulder.Reason for this revision was not reported.Patient was last known to be in stable condition following the event.Product is not available for return.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent revision cannot be conclusively determined; reason was not reported.Section h11: the following sections have corrected information: (b5) describe event or problem: it was reported that this 71 y/o obese female patient was converted a right stemless anatomic shoulder to a reverse total shoulder.Revision date is unknown; reason for this revision was not reported.There were no reported issues during the surgical procedure.The patient was last known to be in stable condition following the event.The product is not available for return.There has been no additional information provided after multiple attempts/requests.
 
Event or Problem Description
It was reported that this 71 y/o obese female patient was converted a right stemless anatomic shoulder to a reverse total shoulder.Revision date is unknown; reason for this revision was not reported.There were no reported issues during the surgical procedure.The patient was last known to be in stable condition following the event.The product is not available for return.There has been no additional information provided after multiple attempts/requests.
 
Additional Manufacturer Narrative
Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent revision cannot be conclusively determined; reason was not reported.This follow-up report is being submitted to relay corrected information.The following sections were corrected: d1, d6a, d8, g1, h6: clinical code and investigation findings.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that this female patient was converted a right stemless anatomic shoulder to a reverse total shoulder.Revision date is unknown; reason for this revision was not reported.There were no reported issues during the surgical procedure.The patient was last known to be in stable condition following the event.The product is not available for return.There has been no additional information provided after multiple attempts/requests.

Brand Name
UNKNOWN EQUINOXE SHOULDER COMPONENTS
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key15503272
Report Number1038671-2022-01199
Device Sequence Number5286092
Product Code KWT
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number310-62-47
Device Lot Number295874004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2022
Supplement Date Received by Manufacturer11/01/2022
02/14/2026
Initial Report FDA Received Date09/29/2022
Supplement Report FDA Received Date11/29/2022
02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age71 YR
Patient SexFemale
Patient Weight86 KG